Alert archive / Wisconsin / Marine Weather Statements in 2007
Marine Weather Statement 21, NWS Green Bay, WI
NWS Green Bay, WI issued this marine weather statement at Jul 4, 2007, 2:58 PM CDT. It was in force for 92 min.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2007, 2:58 PM CDT (19:58 UTC)
- Expired
- Jul 4, 2007, 4:30 PM CDT
- In force
- 92 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
The radar
The Green Bay radar (KGRB), 105 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS73 KGRB 042001 MWSGRB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 258 PM CDT WED JUL 4 2007 LMZ521-522-541-564-042130- /O.NEW.KGRB.MA.S.0021.070704T1958Z-070704T2130Z/ 258 PM CDT WED JUL 4 2007 ...THUNDERSTORMS OVER THE WATERS... AT 254 PM...DOPPLER RADAR INDICATED THUNDERSTORMS...PRODUCING WINDS UP TO 30 KNOTS FROM 12 MILES NORTHWEST OF DETROIT ISLAND TO 34 MILES NORTHWEST OF PESHTIGO REEF LIGHT...MOVING SOUTHEAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR... DETROIT ISLAND AT 320 PM... CHAMBERS ISLAND AT 325 PM... EAGLE BLUFF LIGHT AT 330 PM... PESHTIGO REEF LIGHT AND CANA ISLAND LIGHT AT 355 PM... SHERWOOD POINT LIGHT AT 410 PM... WHITEFISH POINT AT 420 PM... MARINERS CAN EXPECT GUSTY WINDS UP TO 30 KNOTS...LOCALLY HIGHER WAVES...LIGHTNING STRIKES...AND HEAVY DOWNPOURS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THIS STORM PASSES. INTENSE LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED METAL OBJECTS. REPORT SEVERE WEATHER TO THE COAST GUARD. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 4550 8705 4525 8830 4477 8744 4509 8645 $$ SAC
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this marine weather statement went out at Jul 4, 4:05 AM CDT, 10 hours 53 minutes earlier.
Area forecast discussion, Jul 4, 4:05 AM CDT, 10 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 405 AM CDT WED JUL 4 2007 .SHORT TERM...TODAY THROUGH THURSDAY. WEAK FRONT MOVED THROUGH AREA LAST NIGHT AND SURFACE WINDS HAVE SHIFTED TO THE NORTHWEST. DEWPOINTS HAVE BEEN SLOW TO LOWER AS THERE IS DECENT MOISTURE UPSTREAM AND THERE WAS SIGNIFICANT RAIN LAST NIGHT. DESPITE WEAK DRYING TODAY THINK THERE COULD BE A FEW SHOWERS AND THUNDERSTORMS IN THE EAST THIS AFTERNOON AND EVENING AS MID LEVELS FORECAST TO COOL SOMEWHAT AND FORECAST SOUNDINGS A BIT UNSTABLE. THURSDAY MIGHT HAVE A BETTER CHANCE OF SCATTERED THUNDERSTORMS AS MID LEVELS COOL FURTHER BUT LOW LEVEL MOISTURE REMAINS. THERE IS ALSO A JET STREAK THAT MOVES ACROSS DURING THE DAY. EXPECT SCATTERED THUNDERSTORMS AND POSSIBLY SOME HAIL AND WIND. STORM PREDICTION CENTER HAS OUR AREA IN SLIGHT RISK FOR THURSDAY. .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY DISTURBANCE SHOULD PUSH SOUTH OF THE AREA THURSDAY NIGHT... BRINGING DECREASING CLOUDINESS TO THE REGION. HIGH PRESSURE WILL REMAIN IN CONTROL OF THE WEATHER THROUGH SATURDAY AS FRONTAL BOUNDARY REMAINS WELL NORTH OF THE FORECAST AREA. SEASONABLE TEMPERATURES EXPECTED DURING THIS TIME FRAME WITH LITTLE CHANGE MADE TO THE CURRENT FORECAST. ATTENTION TURNS TO THE WEEKEND AS VERY WARM AIR AT 850/925MB ADVECTS IN FROM THE WEST. COLD FRONT EXPECTED TO MOVE INTO NORTHERN WISCONSIN SUNDAY MORNING...THEN GRADUALLY SINKS SOUTHWARD DURING THE DAY SUNDAY. DEPENDING ON TIMING OF THE FRONT...WENT CONSERVATIVE WITH MAX TEMPERATURES ALTHOUGH BUMPED TEMPERATURES UP A FEW DEGREES ACROSS THE SOUTH ON SUNDAY. IF FRONT IS A LITTLE SLOWER...MIXING DOWN AT 850MB ON THE GFS MODEL WOULD SUGGEST TEMPERATURES REACHING THE LOWER TO MIDDLE 90S. ATTENTION ALSO TURNS TO THUNDERSTORM POTENTIAL. WITH FRONT SAGGING SOUTHWARD AND TEMPERATURES APPROACHING THE CONVECTIVE TEMPERATURE... THINK SCATTERED CONVECTION WILL BREAK OUT DURING THE AFTERNOON. DEPENDING ON TIMING OF THE FRONT...SOME OF THESE STORMS COULD BE SEVERE IF THEY PASS THROUGH DURING THE AFTERNOON AND EVENING HOURS. BOUNDARY EXPECTED TO SHIFT SOUTH ACROSS SOUTHERN WISCONSIN SUNDAY NIGHT. FRONT WILL BE CLOSE ENOUGH AND MAY ACTUALLY PUSH NORTHWARD ON MONDAY. PROXIMITY OF THE FRONT WARRANTS CURRENT CHANCES FOR SHOWERS AND THUNDERSTORMS. && .AVIATION...IFR CONDITIONS SHOULD GRADUALLY GIVE WAY TO VFR WEATHER AFTER 14Z. WIDELY SCATTERED THUNDERSTORMS POSSIBLE AT GREEN BAY IN THE AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RDM/ECKBERG
Hazardous weather outlook, Jul 4, 6:38 AM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 638 AM CDT WED JUL 4 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051345- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 638 AM CDT WED JUL 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER NORTHEAST AND EAST CENTRAL WISCONSIN THIS AFTERNOON AND EVENING. THEY ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY. THERE IS A SLIGHT CHANCE THAT THEY COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY...BUT IT IS TOO EARLY TO DETERMINE WHETHER THEY MIGHT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-564-051345- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 638 AM CDT WED JUL 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THEY ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY. THERE IS A SLIGHT CHANCE THAT THESE COULD PRODUCE LARGE HAIL AND STRONG WINDS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. IT IS TOO EARLY TO DETERMINE WHETHER THEY MIGHT BE SEVERE.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:02 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 23 min |
| Jul 3, 7:48 PM CDT | Marine Weather Statement | GRB | 72 min | |
| Jul 4, 3:28 PM CDT | Marine Weather Statement | GRB | 92 min | |
| Jul 4, 6:06 PM CDT | Marine Weather Statement | GRB | 54 min |
Nearby
Marine Weather Statements in Wisconsin, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.